Journal of Geometry

, Volume 60, Issue 1–2, pp 74–79 | Cite as

Laplacian on a totally geodesic foliation

  • Tae Ho Kang
  • Hong Kyung Pak
  • Jin Suk Pak


Geodesic Foliation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Alvarez López, J. A. and Tondeur, PH.,Hodge decomposition along the leaves of a Riemannian foliation, J. Fuct. Anal. 99(1991), 443–458.CrossRefGoogle Scholar
  2. [2]
    Bérard Bergery, L. and Bourguignon, J. P.,Laplacian and Riemannian submersion with totally geodesic fibers, Illnois J. Math. 26(1982), 181–200.Google Scholar
  3. [3]
    Besse, A. L.,Einstein manifolds, Erg. Mat. vol 3, Folge10, Springer-Verlag, New York, 1987.Google Scholar
  4. [4]
    Chiang, Y. J.,Harmonic maps of V-manifolds, Ann. Global Anal. Geom.8(1990), 315–344.CrossRefGoogle Scholar
  5. [5]
    Colbois, B. and Dodziuk, J.,Riemannian metrics with large λ1, Proc. Amer. Math. Soc. (to appear).Google Scholar
  6. [6]
    Haefliger, A.,Some remarks on foliations with minimal leaves, J. Diff. Geom.15(1980), 269–284.Google Scholar
  7. [7]
    Kitahara, H.,Nonexistence of nontrivial ▮″-harmonic 1-forms on a complete foliated riemannian manifold, Trans. Amer. Math. Soc.262(1980), 429–435.Google Scholar
  8. [8]
    Molino, P.,Riemannian foliations, Progress in Math.73, Birkäuser, Boston, 1988.Google Scholar
  9. [9]
    Muto, H. and Urakawa, H.,On the least positive eigenvalue of the Laplacian on compact homogeneous spaces, Osaka Math. J.17(1980), 471–484.Google Scholar
  10. [10]
    Reinhart, B. L.,Closed metric foliations, Ann. Math.66(1959), 7–9.Google Scholar
  11. [11]
    Satake, I.,The Gauss-Bonnet theorem for V-manifolds, J. Math. Soc. Japan9(1957), 464–492.Google Scholar
  12. [12]
    Tanno, S.,The first eigenvalue of the Laplacian on spheres, Tohoku Math. J.31(1979), 179–185.Google Scholar
  13. [13]
    Urakawa, H.,On the least eigenvalue of the Laplacian for compact group manifolds, J. Math. Soc. Japan31(1979), 209–226.Google Scholar
  14. [14]
    Vaisman, I.,Cohomology and Differential forms, Marcel Dekkar, New York, 1973.Google Scholar
  15. [15]
    Yorozu, S.,Notes on square-integrable cohomology spaces on certain foliated manifolds, Trans. Amer. Math. Soc.255(1979), 329–341.Google Scholar

Copyright information

© Birkhäuser Verlag 1997

Authors and Affiliations

  • Tae Ho Kang
    • 1
    • 2
    • 3
  • Hong Kyung Pak
    • 1
    • 2
    • 3
  • Jin Suk Pak
    • 1
    • 2
    • 3
  1. 1.Department of MathematicsUlsan UniversityUlsanKorea
  2. 2.Department of MathematicsKyungpook National UniversityTaeguKorea
  3. 3.Department of MathematicsKyungsan UniversityTaeguKorea

Personalised recommendations